I have been on 5mg Lexapro for 7 days now and started feeling my skin become hot or a burning sensation. Is this a side effect, is this normal and will it subside with time. I was told it takes 4 weeks for Lexapro to work.
Lexapro - My skin feels hot like a burning sensation all over, does this go away with time?
Question posted by Cnash06 on 9 Oct 2021
Last updated on 22 April 2022 by carlynlittlejohn
I took Lexapro for approximately 3 weeks and didn’t like the head pressure I felt so asked to be weaned off. I stopped taking it on Monday and now am experiencing a burning sensation in my head. I’m sad but happy to know what I feel is happening to someone else.
I have had some people experience this; however, remember, not everyone's physiology is the same. Please call your prescriber and just make sure that this is something he and or she may expect for you to potentially experience with this therapeutic. And, that what you are experiencing isn't an allergy or adverse event or even an interaction with another medication, prescription or over the counter you maybe taking simultaneously.
It's probably paresthesia... a burning or prickling sensation in this case a side effect of your medication which should resolve over the next few days to a week or so. It affects about 1-10% of users.
Most people will begin to see improvements in the first few weeks but it can take 4-8 weeks for the drug to become fully effective depending on how quickly your metabolism adjusts.
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.